Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 32, NWS Jackson, MS

January 26, 2012Forrest County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jan 26, 2012, 7:56 AM CST for Forrest County, Mississippi. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 26, 2012, 7:56 AM CST (13:56 UTC)
Expired
Jan 26, 2012, 8:15 AM CST
In force
19 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Forrest County, MS

The radar

The Mobile radar (KMOB), 105 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 26, 4:18 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 1.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1176 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
359 m²/s²
Significant tornado parameter
2.6
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WUUS54 KJAN 261356
SVRJAN
MSC035-261415-
/O.NEW.KJAN.SV.W.0032.120126T1356Z-120126T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
756 AM CST THU JAN 26 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 815 AM CST

* AT 756 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BROOKLYN MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MCLAURIN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST THURSDAY FOR
SOUTHEASTERN MISSISSIPPI.

&&

LAT...LON 3135 8915 3103 8915 3100 8915 3103 8934
TIME...MOT...LOC 1356Z 209DEG 36KT 3114 8920

$$

MRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 26, 5:10 AM CST, 2 hours 46 minutes earlier.

Area forecast discussion, Jan 26, 5:10 AM CST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
510 AM CST THU JAN 26 2012

.UPDATE...UPDATED ZONES AND GRIDS TO ACCOUNT FOR TORNADO WATCH
NUMBER 17 NOW IN EFFECT FOR FAR SOUTHEAST PORTIONS OF MY MS COUNTIES
UNTIL NOON. THE TORNADO RISK FOR THESE AREAS SHOULD DROP OFF WELL
BEFORE NOON IN THESE LOCATIONS AND WE WILL CLEAR PORTIONS OF THE
WATCH WHEN IT BECOMES FEASIBLE. OTHERWISE...DID A QUICK UPDATE TO
THE FORECAST TO BOOST RAIN CHANCES FOR LOCATIONS ALONG AND EAST OF
THE I-55 CORRIDOR THIS MORNING. /BB/

&&

.PREV DISCUSSION... /ISSUED 320 AM CST THU JAN 26 2012/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...MAIN FOCUS FOR THE SHORT
TERM PORTION OF THE FORECAST IS ON SHOWERS AND THUNDERSTORMS
EXPECTED TODAY. SEVERE WEATHER IS A POSSIBILITY WITH SOME OF THIS
ACTIVITY.

EARLY THIS MORNING IT IS BECOMING APPARENT THAT THE PROGRESSION OF
CONSIDERABLE SHOWERS AND EMBEDDED THUNDERSTORMS ACROSS THE FORECAST
AREA IS HAPPENING MORE QUICKLY THAN EXPECTED. WHILE THE ACTUAL
FRONTAL SYSTEM AND ENHANCED ATMOSPHERIC ASCENT ASSOCIATED WITH THE
UPPER LOW IS NOT EXPECTED TO PUSH ACROSS THE REGION UNTIL LATER IN
THE DAY...A CONSOLIDATED AND LARGE CONVECTIVE SYSTEM IS PUSHING LOTS
OF PRECIP ACROSS THE BULK OF THE REGION RIGHT NOW. CURRENT
FORECASTER THINKING IS THAT THE CONVECTIVE SYSTEM ANCHORED JUST
NORTH OF THE GULF COAST WILL BRING SOME SEVERE WEATHER AND HEAVY
RAIN POTENTIAL TO SOUTHEAST MS BEFORE DAYBREAK. THEREAFTER...MUCH OF
THE CONSOLIDATED RAIN AND EMBEDDED STORMS SHOULD BE TRANSLATING EAST
INTO ALABAMA FROM MID-MORNING THROUGH MIDDAY.

BUT THIS SCENARIO STILL LEAVES THE QUESTION OF WHAT WILL HAPPEN WHEN
THE LARGER FORCING ASSOCIATED WITH THE FRONTAL SYSTEM AND UPPER LOW
PULLS IN FROM THE WEST FROM LATE MORNING THROUGH MID-AFTERNOON. AT
LEAST SOME SUNSHINE IS LIKELY IN THE WAKE OF THE MORNING RAINS WHICH
WILL HELP DEVELOP INSTABILITY (ESPECIALLY CONSIDERING UPPER
LEVEL TEMPERATURES WILL BE COOLING OFF). HOWEVER...DRY SLOTTING
ABOVE 5 TO 7 KFT WILL LIKELY GREATLY LIMIT POTENTIAL FOR FURTHER
THUNDERSTORM REDEVELOPMENT ALONG AND SOUTH OF I-20. NORTH OF THERE
WILL PROBABLY BE SUFFICIENT DEPTH OF MOISTURE TO GET ISOLATED TO
SCATTERED THUNDERSTORM DEVELOPMENT GOING...WITH SUFFICIENT SHEAR TO
SUPPORT THUNDERSTORM ORGANIZATION. WITH STORM ORGANIZATION COMES A
RISK OF SEVERE WEATHER...IN THIS CASE MAINLY IN THE FORM OF DAMAGING
WIND GUSTS AND/OR HAIL.

ANY THUNDERSTORMS STILL ONGOING NORTH OF I-20 IN MS MY LATE
AFTERNOON SHOULD BE DIMINISHING OR EXITING INTO ALABAMA BY OR
SHORTLY AFTER DARK. ANTICIPATE COOLER AIR SPILLING SOUTHEAST THROUGH
THE REGION FOR THE REST OF THE NIGHT WITH AT LEAST SOME PATCHY
STRATUS ACCOMPANYING THE COLD AIR ADVECTION.

FRIDAY INTO FRIDAY NIGHT LOOKING TRANQUIL AND CLOSER TO SEASONAL
TEMPERATURE-WISE...BUT STILL NOT AT ALL COLD. PLENTY OF SUNSHINE
DURING THE DAY FRIDAY SHOULD GET HIGHS CLOSE TO...OR A LITTLE
ABOVE...60 DEGREES WITH LOWS FRIDAY NIGHT DROPPING TO AROUND 40. A
SOMEWHAT STRONGER...YET DRY...COLD FRONT WILL BE COMING INTO
NORTHWEST PORTIONS OF THE AREA BEFORE THE BREAK OF DAY SATURDAY. /BB/

LONG TERM...SATURDAY THROUGH NEXT THURSDAY...BEHIND A WEAK AND DRY
COLD FRONT...PLEASANT AND COOLER DRIER CONDITIONS WILL EXIST ACROSS
THE FORECAST AREA THIS UPCOMING WEEKEND AS HIGH PRESSURE SETTLES
INTO THE REGION FROM THE WEST NORTHWEST.  HIGHS ON SATURDAY WILL
RANGE FROM THE MID 50S NORTH TO THE MID 60S SOUTH...WHILE ON SUNDAY
THEY ONLY WARM UP TO AROUND 60.  MEANWHILE...LOWS BOTH SATURDAY AND
SUNDAY NIGHTS RANGE FROM THE UPPER 20S TO MID 30S.

HIGH PRESSURE WILL QUICKLY SHIFT EAST OF THE REGION MONDAY CAUSING
SOUTHERLY FLOW TO SET BACK UP OVER THE CWA.  THIS WILL CAUSE
MOISTURE TO INCREASE THUS CONDITIONS TO WARM THROUGH THE MIDDLE OF
THE WORK WEEK.  ANOTHER COLD FRONT IS POISED TO SLOWLY PUSH INTO AND
THROUGH THE FORECAST AREA WEDNESDAY INTO WEDNESDAY NIGHT.  DECENT
RAIN CHANCES LOOK TO EXIST AREAWIDE DURING THIS TIME. THE GFS WANTS
TO PUSH THE FRONT TO THE COAST...WHILE THE EUROPEAN LOOKS TO NEVER
REALLY BRING THE FRONT THROUGH THE CWA AND BREAKS SHOWERS BACK OUT
ACROSS US ON THURSDAY WHILE THE GFS REMAINS DRY.  SINCE THIS IS AT
THE LATTER END OF THE EXTENDED AND SOLUTIONS WILL LIKELY VARY OVER
THE NEXT FEW MODEL RUNS...I WON'T STRAY TOO FAR FROM GUIDANCE DURING
THIS PERIOD FOR THE TIME BEING. /19/

&&

.AVIATION...
ANTICIPATED THE BULK OF SHOWERS AND EMBEDDED
THUNDERSTORMS (WITH THUNDERSTORMS CONCENTRATED IN SOUTHEASTERN MS)
TO BE MOVING EAST OF THE REGION BY MIDDAY. SCATTERED MVFR CEILINGS
WILL ACCOMPANY THIS ACTIVITY WITH SOME ISOLATED OCCURRENCES OF IFR
CEILINGS POSSIBLE. THEREAFTER...EXPECT MAINLY MVFR CEILINGS TO
SPREAD SOUTHEAST ACROSS THE REGION FROM AFTERNOON THROUGH MIDNIGHT
ALONG AND BEHIND AN ADVANCING COLD FRONT. WITH THE COLD FRONT COMING
AND EVENTUALLY PASSING THROUGH EXPECT IN MOST AREAS A TRANSITION
FROM SOUTH...TO SOUTHWEST...TO WEST...TO NORTHWEST WINDS AS WE GO
FROM THIS MORNING THROUGH TONIGHT. THESE WINDS COULD BE A LITTLE
GUSTY AT TIMES. IN ADDITION...ISOLATED TO SCATTERED LATE MORNING
THROUGH AFTERNOON THUNDERSTORMS WILL BE POSSIBLE IN MISSISSIPPI (AND
THEN MAINLY NORTH OF INTERSTATE TWENTY). /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  42  62  41 /  97   8   0   2
MERIDIAN      77  43  63  37 / 100  17   0   0
VICKSBURG     70  41  62  40 /  45   4   0   5
HATTIESBURG   76  46  66  41 / 100  10   0   0
NATCHEZ       68  42  62  41 /  34   0   0   1
GREENVILLE    66  40  59  39 /  65  16   0   7
GREENWOOD     71  40  60  41 /  84  24   0   7

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/19
Hazardous weather outlook, Jan 26, 4:25 AM CST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
425 AM CST THU JAN 26 2012

LAZ007>009-015-016-023>026-MSZ040-047>057-059>065-271030-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-WARREN-HINDS-
RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-
JASPER-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-
425 AM CST THU JAN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN LOUISIANA AND
PORTIONS OF CENTRAL AND SOUTHWESTERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT ANTICIPATED THROUGH NEXT WEDNESDAY.

ARZ074-075-MSZ018-019-025>039-041>046-271030-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-SHARKEY-YAZOO-MADISON MS-
LEAKE-NESHOBA-KEMPER-
425 AM CST THU JAN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS
AND PORTIONS OF CENTRAL AND NORTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FROM MIDDAY THROUGH
AFTERNOON...GENERALLY NORTH OF A DE KALB...TO MADISON...TO CROSSETT
ARKANSAS LINE AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVES
OVERHEAD. THE MAIN RISK WITH ANY SEVERE STORMS WILL BE DAMAGING
WIND GUSTS AND HAIL UP TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED LATER TODAY...BUT IS OTHERWISE NOT
ANTICIPATED THROUGH NEXT WEDNESDAY.

MSZ058-066-072>074-271030-
CLARKE-JONES-MARION-LAMAR-FORREST-
425 AM CST THU JAN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING...GENERALLY
ALONG AND SOUTHEAST OF A COLUMBIA TO QUITMAN LINE...AHEAD OF A
STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVING INTO THE REGION. THE
MAIN RISK WITH ANY SEVERE STORMS WILL BE DAMAGING WINDS AND
TORRENTIAL RAINFALL...ALTHOUGH A TORNADO IS NOT OUT OF THE QUESTION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS MORNING...BUT IS OTHERWISE NOT
ANTICIPATED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

50

In the hours before

Special weather statement, Jan 26, 6:39 AM CST, 1 hour 17 minutes before
MSZ072-073-261310-
MARION MS-LAMAR MS-
639 AM CST THU JAN 26 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
639 AM CST THU JAN 26 2012

A CLUSTER OF STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 MPH WINDS AND
VERY HEAVY RAIN WAS LOCATED 5 MILES SOUTH OF PINEBUR AT 638 AM
CST...MOVING NORTHEAST AT 40 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHERN LAMAR AND EASTERN MARION COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

A TORNADO WATCH IS IN EFFECT FOR LAMAR COUNTY UNTIL NOON.

LAT...LON 3138 8982 3122 8938 3100 8956 3102 8983
TIME...MOT...LOC 1238Z 206DEG 34KT 3108 8968

MRM
Special weather statement, Jan 26, 7:03 AM CST, 53 minutes before
MSZ072>074-261330-
MARION MS-LAMAR MS-FORREST MS-
703 AM CST THU JAN 26 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
703 AM CST THU JAN 26 2012

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 MPH AND VERY
HEAVY RAIN WAS LOCATED 6 MILES SOUTH OF BAXTERVILLE AT 702 AM
CST...MOVING NORTHEAST AT 40 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHERN FORREST...LAMAR AND SOUTHEASTERN MARION COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3099 8948 3101 8951 3100 8955 3100 8970
      3144 8957 3136 8915 3097 8945 3097 8947
TIME...MOT...LOC 1302Z 203DEG 57KT 3102 8957

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 6:11 PM CSTTornado WarningJANLincoln49 min
Jan 25, 6:15 PM CSTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo25 min
Jan 25, 6:33 PM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Simpson42 min
Jan 25, 6:39 PM CSTSpecial Weather StatementJANClaiborne, Franklin31 min
Jan 25, 6:55 PM CSTTornado WarningJANCopiah, Simpson33 min
Jan 25, 7:11 PM CSTSpecial Weather StatementJANHinds44 min
Jan 25, 7:36 PM CSTTornado WarningJANCopiah, Lawrence, Simpson37 min
Jan 25, 10:17 PM CSTSpecial Weather StatementJANClay, Kemper, Lowndes, Noxubee, Oktibbeha58 min
Jan 25, 11:07 PM CSTSpecial Weather StatementJANLowndes28 min
Jan 26, 1:26 AM CSTSpecial Weather StatementJANMarion29 min
Jan 26, 6:39 AM CSTSpecial Weather StatementJANLamar, Marion31 min
Jan 26, 7:03 AM CSTSpecial Weather StatementJANLamar27 min
Jan 26, 7:28 AM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar47 min
Jan 26, 8:09 AM CSTSevere Thunderstorm WarningJANJones19 min
Jan 26, 8:11 AM CSTSpecial Weather StatementJANLauderdale29 min
Jan 26, 8:20 AM CSTFlash Flood WarningJANForrest, Jones, Lamar115 min
Jan 26, 8:36 AM CSTSpecial Weather StatementJANClarke, Lauderdale49 min
Jan 26, 9:05 AM CSTSevere Thunderstorm WarningJANClarke40 min
Jan 26, 3:38 PM CSTFlash Flood WatchJANLauderdale3 hr
Jan 26, 4:48 PM CSTSpecial Weather StatementJANClay32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.